# SDR AALA20100708TUL09

- Difficulty date: July 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N7543A
- Make and model: Doug DC-9-82
- Aircraft serial: 53025
- Aircraft time: 56,769 hours, 29,033 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 GALLEY MOUNT STATION 215 HAS CORROSION.  INSTALLED NEW G-2 GALLEY MOUNT PER SRM 51-30-02.
